MathSciNet Relay Station
MathSciNet bibliographic data
MR2213647 (2007h:43004) 43A85 (42B10 43A15 94A20)
Ebata, Mitsuhiko; Eguchi, Masaaki; Koizumi, Shin; Kumahara, Keisaku Analogues of sampling theorems for some homogeneous spaces. Hiroshima Math. J. 36 (2006), no. 1, 125–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement